Newton polyhedrons and a formal Gevrey space of double indices for linear partial differential operators

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)337-345
JournalFunkcialaj Ekvacioj
Volume41
Publication statusPublished - 1998 Dec 1

Cite this

Newton polyhedrons and a formal Gevrey space of double indices for linear partial differential operators. / YAMAZAWA, Hiroshi.

In: Funkcialaj Ekvacioj, Vol. 41, 01.12.1998, p. 337-345.

Research output: Contribution to journalArticle

@article{86c8503131fc4182a55bf3886d538979,
title = "Newton polyhedrons and a formal Gevrey space of double indices for linear partial differential operators",
author = "Hiroshi YAMAZAWA",
year = "1998",
month = "12",
day = "1",
language = "English",
volume = "41",
pages = "337--345",
journal = "Funkcialaj Ekvacioj",
issn = "0532-8721",
publisher = "Mathematical Society of Japan - Kobe University",

}

TY - JOUR

T1 - Newton polyhedrons and a formal Gevrey space of double indices for linear partial differential operators

AU - YAMAZAWA, Hiroshi

PY - 1998/12/1

Y1 - 1998/12/1

M3 - Article

VL - 41

SP - 337

EP - 345

JO - Funkcialaj Ekvacioj

JF - Funkcialaj Ekvacioj

SN - 0532-8721

ER -